Many dynamical systems in population biology in which agents compete for resources may exhibit chaotic fluctuations. This short letter develops Gamarra and Solé's previous work. We briefly review a classical model of population with complex dynamics, and proceed to study the dynamics of an age-structured resource-consumer model, in which the fertility coefficients are density independent. Implicit or first integral solutions of the model are obtained, and conditions for which they are stable given. It is observed that resource availability at any time depends on the number of potential consumers present.
Tchuenche, Jean M.
An Age-structured Resource-Consumer Dynamical Model,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 2,
1, Article 2.
Available at: https://digitalcommons.pvamu.edu/aam/vol2/iss1/2